Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016 (2016), Article ID 7474839, 14 pages
http://dx.doi.org/10.1155/2016/7474839
Research Article

Robust Structure Preserving Nonnegative Matrix Factorization for Dimensionality Reduction

1State Key Laboratory of Robotics, Shenyang Institute of Automation, Chinese Academy of Sciences, Shenyang 110016, China
2School of Electrical Engineering and Automation, Henan Polytechnic University, Jiaozuo 454000, China
3University of Chinese Academy of Sciences, Beijing 100049, China

Received 25 January 2016; Revised 2 June 2016; Accepted 2 June 2016

Academic Editor: Wanquan Liu

Copyright © 2016 Bingfeng Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Bingfeng Li, Yandong Tang, and Zhi Han, “Robust Structure Preserving Nonnegative Matrix Factorization for Dimensionality Reduction,” Mathematical Problems in Engineering, vol. 2016, Article ID 7474839, 14 pages, 2016. doi:10.1155/2016/7474839